Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Spine is curved. Buzzing in body. Have tight muscles in neck and shoulder. Experiencing memory loss. What's wrong?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
i have been haaving buzzing in my body, many nights it keeps me awake.
I don't know which category this is. i have read it could be acid or anxiety, or damage to my spine which would make sense, since my spine is curved, and I have tight muscles in my neck and shoulders, bursitis in weird places in my shoulder joints. Have had a left-side collar bone that sticks out for 2 years, my doc says it's not out of place it is "just pulled forward" I'd love to understand what he means!

I am also, very recently experiencing memory loss, or replacing words like I'm thinking about something beginning with the letter P... and I'll say or think another word beginning with the letter P.
Posted Sun, 19 Aug 2012 in Brain and Spine
Answered by Dr. Chakravarthy Mazumdar 2 hours later

With the complex medical history and multitude prescription dosages you would essentially be looking for right person to assist, perhaps I would be able to draw a good discussion out here today.

First let us consider each complaint one by one:

1) Buzzing in the body and unable to get to sleep

Can you please describe the word 'buzzing' better than it is here. Did you describe this new symptoms to your treating Psychiatrist. This is very important as every new symptom can potentially alter your way of life at this middle age. I do not intend to hurt you but you need a review evaluation for depression.

However anxiety and kyphosis (forward curvature of the spine) both can cause this.

Second is the drugs like Percocet, lexapro. We need to check and remove or gradually withdraw unnecessary medications.

2) Left sided collar bone prominence could be because of dislocation during car accidents. If your doctor says it is not dislocated then there is misplacement. Does it hamper your way of life?

3) Are you thinking about Parkinsonism? Common drugs that affect memory include sleeping pills, pain killers, antihistamines, antidepressants and anti-anxiety medications.

Get a nutritional assessment from the treating doctor like Folic acid, Vitamin B12, B1, Vitamin D, Melatonin, Biotin etc. This sometimes opens a new way of dealing the problem and probably fixing the problem at this age.

Let me get back to you with further insight.

Above answer was peer-reviewed by
Follow-up: Spine is curved. Buzzing in body. Have tight muscles in neck and shoulder. Experiencing memory loss. What's wrong? 8 hours later
The buzzing is similar to the massage feature in an adjustible bed, only not quite as strong. Another analogy is sitting in a car at a stop light. I feel it in bed, as well as in my power wheelchair.

I do not have a psycharitrist. Last year, I weaned myself slowly off the lexapro, but realized I was avoiding things like watching the news or not getting involved in activism. It felt good to cry a little bit, but then I began feeling like crying all the time, and was going to talk to my GP about it, when a friend's mentally ill son died leaping off the golden gate on my birthday. I cried for three weeks. I told my doc and he gave me a new rx for lexapro.

I will talk to my doc about all this. I just wanted to know if this is a common problem. And WHAT I should ask him.

Answered by Dr. Chakravarthy Mazumdar 17 hours later
I notice there are recurrent traumatic events in your history. It would be a fruitful consultation if you XXXXXXX a Psychiatrist / Psychotherapist.

These are a commonly complained symptoms by women suffering from chronic medical issues. I am sure you will get better with psychotherapy along with medication.

You can ask your regular physician about the tests mentioned by my previous reply.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor